Psycho-Babble Medication Thread 296765

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Anyone get jittery on Wellbutrin??

Posted by Laree on January 5, 2004, at 13:54:42

Anyone here get jittery from 200 mg. + of Wellbutrin SR or XL? I seem to get 'jittery' (or "skitzy these days" as my dear older brother put it--he's got no clue about psych.meds, just knows I have rx's, he made the observation in a conversation unrelated to psychiatry) from over 100 mgs. of either. thx guys!

 

Re: Anyone get jittery on Wellbutrin??

Posted by Bill LL on January 5, 2004, at 15:21:56

In reply to Anyone get jittery on Wellbutrin??, posted by Laree on January 5, 2004, at 13:54:42

Jitteriness is very common with Wellbutrin. However, it often diminishes to some extent over time. I was jittery my first few days on it, then the jitteriness was not as bad.

 

Re: Anyone get jittery on Wellbutrin?? Laree

Posted by reluctant on January 5, 2004, at 20:16:09

In reply to Anyone get jittery on Wellbutrin??, posted by Laree on January 5, 2004, at 13:54:42


how long have you been on it?

when I started Wellbutrin (actually bupropion, generic form) I was, well, jittery is one way to put it. Speedy is another, so is jumpy. 3 100mg tablets a day was what I started on, but I kept having problems remebering to take the 3rd pill. My doctor suggested that it would be okay for me to take 2 in the morning and one at night, which I did - for a while. 200 mg at once made me *very* jittery and kind of ill tempered. now I'm taking 200 mg wellbutrin, 2 pills a day - and 10 mg lexapro - and I'm more reasonable and not jumpy at all.

isn't talking to your medication-free family about your medication fun?

-r.


> Anyone here get jittery from 200 mg. + of Wellbutrin SR or XL? I seem to get 'jittery' (or "skitzy these days" as my dear older brother put it--he's got no clue about psych.meds, just knows I have rx's, he made the observation in a conversation unrelated to psychiatry) from over 100 mgs. of either. thx guys!

 

Re: Anyone get jittery on Wellbutrin?? Laree

Posted by Edgefield on January 5, 2004, at 21:19:25

In reply to Anyone get jittery on Wellbutrin??, posted by Laree on January 5, 2004, at 13:54:42

I was jittery, I think, for a couple of days. I was already jittery feeling before going on Wellbutrin SR so I'm not sure how much was me or the med. I'm now taking Wellbutrin XL an it's great!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.